# SDR DXTA200803294

- Difficulty date: October 4, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600336
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH BRAKES ON BOTH SIDES FAILED ON LANDING. (K)
